# SDR 95ZZZX2935

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N544CC
- Make and model: Robsin R22MARINER
- Aircraft serial: 1885M
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Stabilizer
- Part number: A0501
- Condition: Departed
- Location: Mount Tube
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RETURN  FROM 1.0 HR FLIGHT, FLOAT STABILIZER LOST.  DAMAGE TO HELICOPTER.  REPLACED PART, PUT HELICOPTER BACK INTO SERVICE.  NO EVIDENCE OF PROGRESSIVE CRACK OR IMPACT DAMAGE TO HELICOPTER.
